Alert archive / Alabama / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 75, NWS Mobile, AL

May 24, 2025Clarke County, Washington County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at May 24, 2025, 8:17 PM CDT for Clarke County, Washington County, Alabama. It was in force for 43 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2025, 8:17 PM CDT (01:17 UTC)
Expired
May 24, 2025, 9:00 PM CDT
In force
43 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 100 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 8:22 PM CDTTSTM WND DMG5 S Winn, ALTrees blocking both lanes of Wiggins Rd. Time estimated by radar.
May 24, 8:29 PM CDTTSTM WND DMG2 Ese Jackson, ALTrees down on Gainestown Rd. Time estimated by radar.
May 24, 8:29 PM CDTTSTM WND DMGJackson, ALTrees down on Forest Rd. Time estimated by radar.
May 24, 8:35 PM CDTTSTM WND DMG1 Nw Walker Springs, ALLarge tree blocking both lanes at intersection of Allen Walker Rd and Walker Springs Rd. Time estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.3 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2025-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 631 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2025-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
631 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

018 
WUUS54 KMOB 250117
SVRMOB
ALC025-129-250200-
/O.NEW.KMOB.SV.W.0075.250525T0117Z-250525T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
817 PM CDT Sat May 24 2025

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Northeastern Washington County in southwestern Alabama...
  Central Clarke County in southwestern Alabama...

* Until 900 PM CDT.

* At 817 PM CDT, a severe thunderstorm was located near Saint
  Stephens, or 10 miles northwest of Jackson, moving southeast at 30
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Saint Stephens, Leroy, and Jackson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3159 8756 3155 8757 3152 8762 3150 8760
      3148 8756 3144 8757 3141 8761 3143 8764
      3142 8767 3140 8771 3138 8772 3134 8773
      3134 8775 3136 8775 3137 8776 3133 8778
      3150 8817 3174 8807
TIME...MOT...LOC 0117Z 295DEG 27KT 3159 8804 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
895 
WWUS54 KMOB 250136
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
836 PM CDT Sat May 24 2025

ALC025-129-250200-
/O.CON.KMOB.SV.W.0075.000000T0000Z-250525T0200Z/
Washington AL-Clarke AL-
836 PM CDT Sat May 24 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EAST CENTRAL WASHINGTON AND CENTRAL CLARKE COUNTIES...

At 836 PM CDT, a severe thunderstorm was located near Jackson, moving
southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wagarville, Leroy, and Jackson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3159 8756 3155 8757 3152 8762 3150 8760
      3148 8756 3144 8757 3141 8761 3143 8764
      3142 8767 3140 8771 3138 8772 3134 8773
      3134 8775 3136 8775 3137 8776 3133 8778
      3146 8809 3168 8786
TIME...MOT...LOC 0136Z 294DEG 32KT 3151 8784 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
454 
WWUS54 KMOB 250144
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
844 PM CDT Sat May 24 2025

ALC129-250154-
/O.CAN.KMOB.SV.W.0075.000000T0000Z-250525T0200Z/
Washington AL-
844 PM CDT Sat May 24 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WASHINGTON COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3159 8757 3155 8757 3152 8762 3148 8757
      3144 8757 3141 8761 3143 8764 3140 8771
      3134 8773 3137 8776 3133 8778 3138 8789
      3141 8791 3139 8791 3139 8793 3142 8791
      3144 8793 3150 8792 3166 8780
TIME...MOT...LOC 0144Z 295DEG 27KT 3148 8777 

$$

ALC025-250200-
/O.CON.KMOB.SV.W.0075.000000T0000Z-250525T0200Z/
Clarke AL-
844 PM CDT Sat May 24 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL CLARKE COUNTY...

At 844 PM CDT, a severe thunderstorm was located 7 miles east of
Jackson, moving southeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Jackson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3159 8757 3155 8757 3152 8762 3148 8757
      3144 8757 3141 8761 3143 8764 3140 8771
      3134 8773 3137 8776 3133 8778 3138 8789
      3141 8791 3139 8791 3139 8793 3142 8791
      3144 8793 3150 8792 3166 8780
TIME...MOT...LOC 0144Z 295DEG 27KT 3148 8777 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
525 
WWUS54 KMOB 250151
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
851 PM CDT Sat May 24 2025

ALC025-250200-
/O.EXP.KMOB.SV.W.0075.000000T0000Z-250525T0200Z/
Clarke AL-
851 PM CDT Sat May 24 2025

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLARKE COUNTY WILL
EXPIRE AT 900 PM CDT...

The storm which prompted the warning has weakened below severe 
limits, therefore, the warning will be allowed to expire. However, 
gusty winds are still possible with this thunderstorm.

LAT...LON 3159 8757 3155 8757 3152 8762 3148 8757
      3144 8757 3141 8761 3143 8764 3140 8771
      3134 8773 3137 8776 3133 8778 3138 8789
      3141 8791 3139 8791 3139 8793 3142 8791
      3144 8793 3150 8792 3166 8780
TIME...MOT...LOC 0150Z 295DEG 27KT 3147 8776 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:53 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 24, 6:53 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
653 PM CDT Sat May 24 2025

...New Aviation...

.DISCUSSION...
Issued at 401 PM CDT Sat May 24 2025

Now Through Sunday Night...

24.12Z upper air analysis shows a low-level ridge axis centered
over the Bahamas, resulting in a warm, moist, and unstable
southwesterly flow in place over the forecast area. To the north,
straddling the northern CWA boundary, is a quasi-stationary
front. South of the boundary, surface based instability ranges
2000-4000 J/KG with isolated to widely scattered showers and storms
continuing to pop-up through the afternoon. Storms have been
spreading north and northeast. A few of the storms have contained
some concentrated, frequent lightning activity and enough structure
for the issuance of a few SPS's. Overall, with High Cape-Low Shear
environment, storms have been upright with cores collapsing quickly
and resulting in short life-spans. At any rate, in addition to
lightning, storms will continue to pose a gusty wind and brief heavy
rain threat.

Atop the front, a high-level west northwest flow exists.
Upstream, forecasters see an organized convective complex embedded
in the flow aloft dropping east-southeastward and moving out of
eastern AR. Will be watching the progress of this feature through
the remainder of the day and into the evening. A small area of
slight risk of severe storms remains over Wayne Co. MS to Choctaw
and northern Wilcox Co's in AL. Elsewhere, a marginal risk of severe
weather extends north of a line from northern Mobile Co. to a
Florala AL Line. If the more organized storms upstream can hold
together, an isolated strong to severe storm with localized damaging
winds and large hail cannot be ruled out. Considering that the
convective line is approaching the MS Delta, impacts if any from the
line may not make into our area until early evening at the earliest.
All guidance shows storms quickly fading by the time they would
approach the coast tonight. Considering the flow, we may begin to
see a return to early AM slight chance of showers and storms over
the Gulf waters and coast which is consistent with the latest WPC
QPF. Patchy late night fog possible tonight over potions of the
interior.

Isolated to scattered storms are possible once again Sunday
afternoon. However, upper level shortwave ridging will be a little
more pronounced tomorrow and this may result in the best coverage
of storms staying north of our region. Will maintain a 20-40% rain
chance for Sunday, highest it appears to be over inland areas. For
Sunday night, a small chance of showers/storms up along the US Hwy
84 corridor. Potential also exists for patchy late night fog
formation.

It will certainly feel like Memorial Day weekend with highs in the
upper 80s near the coast to the lower half of the 90's inland.
Heat indices in some areas will approach or exceed 100. /10 /34

Memorial Day Through Friday...

Unsettled is the name of the game as we roll into the holiday and
onwards through the week. We aren't looking at a washout, but there
will definitely be active periods (in terms of storms) throughout
the week.

We transition to a zonal-ish flow aloft (mix of zonal and
southwesterly flow) early next week with weak ridging to our south.
A parade of subtle shortwaves dive through the flow aloft between
the weak ridging and a trough drifting across the Northern Plains
and Upper Midwest. Timing out these subtle shortwaves is difficult
at this time range, but the best chances for storms throughout the
week looks to be on Tuesday afternoon and Wednesday afternoon as
more notable shortwaves pivot through the area with increasing deep
layer moisture (especially with a weakening front lingering across
the region). Expect more of a typical summertime diurnal pattern
with the storms next week with the highest chances for rain in the
afternoon and early evening hours. Highest rainfall totals will
remain generally northwest of the I-65 corridor, across parts of
southeast Mississippi and southwest Alabama, where 3+ inches of rain
will fall. Minor/nuisance type flooding is possible, especially if
storms repeatedly move over the same locations.

Beach Forecast - Rip current risk remains LOW through the holiday,
but increases to MODERATE Tuesday through Wednesday. 07/mb

&&

.AVIATION...
(00Z TAFS)
Issued at 652 PM CDT Sat May 24 2025

A line of storms advancing into Wayne county Mississippi and
working across Choctaw county Alabama will weaken while moving
further into the area this evening and dissipate by near midnight.
Gusty winds and IFR/MVFR conditions will accompany the stronger
storms. Patchy fog is anticipated to develop late tonight, then
isolated to scattered showers and storms develop Sunday afternoon.
Winds become light and variable this evening (outside of the
storms), then a south to southwest flow at 5-10 knots develops on
Sunday. /29

&&

.MARINE...
Issued at 401 PM CDT Sat May 24 2025

A generally light onshore flow will prevail this weekend into
next week. The seabreeze will enhance winds across area bays in
the afternoon hours, becoming moderate at times, especially over
north Mobile Bay. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      72  90  73  90  73  89  71  87 /  30  20  10  20  10  50  30  60
Pensacola   76  88  76  87  77  87  75  87 /  20  20   0  10  10  40  30  50
Destin      76  88  77  88  77  88  77  87 /  20  20   0  10  10  30  20  40
Evergreen   68  93  70  93  70  91  69  89 /  30  30  10  40  30  60  40  70
Waynesboro  68  93  70  92  70  90  68  87 /  40  20  20  50  30  70  40  70
Camden      68  92  69  91  70  89  68  87 /  30  40  30  50  40  70  50  70
Crestview   69  93  70  93  70  91  69  91 /  20  20  10  20  10  40  30  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, May 24, 3:56 PM CDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Mobile AL
356 PM CDT Sat May 24 2025

ALZ060-242130-
Covington AL-
356 PM CDT Sat May 24 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN COVINGTON COUNTY
THROUGH 430 PM CDT...

At 356 PM CDT, Doppler radar was tracking a strong thunderstorm over
Opp, moving northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Opp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3121 8627 3137 8637 3146 8628 3146 8626
      3144 8626 3144 8619 3124 8619
TIME...MOT...LOC 2056Z 231DEG 14KT 3130 8629

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

10
Special weather statement, May 24, 5:07 PM CDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Mobile AL
507 PM CDT Sat May 24 2025

MSZ075-242245-
Perry MS-
507 PM CDT Sat May 24 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PERRY COUNTY THROUGH 545
PM CDT...

At 506 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Brooklyn, or 15 miles north of Wiggins, moving
northeast at 10 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
New Augusta and Beaumont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3116 8914 3129 8896 3114 8884 3105 8884
      3095 8910 3102 8915
TIME...MOT...LOC 2206Z 237DEG 9KT 3107 8909

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
Special weather statement, May 24, 5:45 PM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Mobile AL
545 PM CDT Sat May 24 2025

ALZ051-242330-
Choctaw AL-
545 PM CDT Sat May 24 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CHOCTAW COUNTY THROUGH
630 PM CDT...

At 545 PM CDT, Doppler radar was tracking a strong thunderstorm near
Butler, moving east at 15 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Butler and Pennington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3223 8801 3215 8802 3214 8804 3211 8805
      3209 8804 3206 8807 3207 8810 3205 8812
      3201 8812 3200 8809 3201 8809 3198 8806
      3198 8807 3196 8807 3197 8809 3195 8811
      3193 8830 3211 8836 3222 8802
TIME...MOT...LOC 2245Z 253DEG 13KT 3205 8826

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
Special weather statement, May 24, 6:17 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Mobile AL
617 PM CDT Sat May 24 2025

ALZ051-250000-
Choctaw AL-
617 PM CDT Sat May 24 2025

...STRONG THUNDERSTORMS WILL IMPACT CHOCTAW COUNTY THROUGH 700 PM
CDT...

At 616 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles east of Alamucha to Stonewall. Movement
was southeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gilbertown, Lisman, Toxey, Pennington, and Butler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3231 8809 3229 8802 3218 8801 3215 8802
      3214 8804 3209 8804 3206 8807 3207 8810
      3205 8812 3201 8811 3201 8809 3198 8806
      3196 8808 3194 8806 3196 8810 3195 8812
      3192 8809 3181 8832 3188 8847 3231 8842
TIME...MOT...LOC 2316Z 294DEG 36KT 3235 8842 3214 8883

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 24, 6:45 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Mobile AL
645 PM CDT Sat May 24 2025

MSZ067-250030-
Wayne MS-
645 PM CDT Sat May 24 2025

...STRONG THUNDERSTORMS WILL IMPACT WAYNE COUNTY THROUGH 730 PM
CDT...

At 645 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Crandall to 4 miles west of Ellisville.
Movement was southeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Waynesboro, Clara, and Buckatunna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3182 8894 3183 8892 3185 8865 3189 8847
      3152 8845 3143 8863 3143 8894
TIME...MOT...LOC 2345Z 301DEG 26KT 3198 8852 3160 8928

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 24, 7:20 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Mobile AL
720 PM CDT Sat May 24 2025

ALZ051>053-MSZ067-075-076-250115-
Clarke AL-Choctaw AL-Washington AL-Perry MS-Greene MS-Wayne MS-
720 PM CDT Sat May 24 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CHOCTAW...
NORTHWESTERN WASHINGTON...NORTHWESTERN CLARKE...PERRY...WAYNE AND
NORTHERN GREENE COUNTIES THROUGH 815 PM CDT...

At 720 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Crandall to West
Hattiesburg. Movement was southeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Toxey, Clara, New Augusta, Silas, Chatom, Coffeeville, McLain,
Waynesboro, Gilbertown, Beaumont, State Line, Richton, Millry, and
Buckatunna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3143 8915 3143 8894 3169 8894 3184 8872
      3189 8848 3200 8846 3172 8783 3097 8901
      3107 8915
TIME...MOT...LOC 0020Z 300DEG 21KT 3189 8846 3132 8937

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:25 PM CDTSevere Thunderstorm WarningMOBClarke, Wilcox35 min
May 24, 8:52 PM CDTSpecial Weather StatementMOBMonroe38 min
May 25, 5:54 PM CDTSpecial Weather StatementMOBWashington51 min
May 25, 6:37 PM CDTSpecial Weather StatementMOBClarke38 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.